Alert archive / Wisconsin / Flash Flood Watches in 2008

Flash Flood Watch 2, NWS Milwaukee, WI

June 10, 2008Waukesha County, Wisconsin

NWS Milwaukee, WI issued this flash flood watch at Jun 10, 2008, 5:28 PM CDT for Waukesha County, Wisconsin. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2008, 5:28 PM CDT (22:28 UTC)
Expired
Jun 11, 2008, 4:16 PM CDT
In force
23 hr
Issued by
NWS Milwaukee, WI
Flood severity
None

County Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 21 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1442 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KMKX 102228
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 PM CDT TUE JUN 10 2008

...DAM BETWEEN UPPER AND LOWER PHANTOM LAKE MAY FAIL SHORTLY...

.HEAVY RAINFALL OVER THE WEEKEND HAS CAUSED MANY RIVERS AND
STREAMS TO RISE RAPIDLY. AS A RESULT...THE PHANTOM LAKE DAM IN
MUKWONAGO IS OVERTOPPING AND SEEPING THROUGH THE LEFT ABUTMENT. 

AT 145 PM...WAUKESHA STATE PATROL OFFICE ADVISED THE CHIEF OF
POLICE FOR MUKWONAGO REPORTED THE PHANTOM LAKE DAM NEAR MUKWONAGO
IS IN DANGER OF FAILING. IF THE DAM FAILS...INTERSTATE 43 BETWEEN
HIGHWAYS 83 AND 164 MAY NEED TO BE CLOSED. THE EMERGENCY SERVICES
IS NOTIFYING DOWNSTREAM RESIDENTS AND INVESTIGATING CLOSURE OF
HIGHWAY 83. THIS IS A LARGE WATERSHED AND BECAUSE OF THIS...THE
WATER MAY REMAIN HIGH FOR SEVERAL DAYS.
 
WIZ056-102330-
/O.CAN.KMKX.FL.A.0056.080611T1436Z-080612T1656Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK-
INCLUDING THE CITY OF...BARABOO
528 PM CDT TUE JUN 10 2008

...FLOOD WATCH IS CANCELLED...

THE RIVER FLOOD WATCH IS NOT CANCELLED. DUE TO TECHNICAL
DIFFICULTIES...THE RIVER FLOOD WATCH WILL BE REISSUED.

$$

WIZ065-120000-
/O.NEW.KMKX.FF.A.0002.080610T2228Z-080612T0000Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA-
INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD
528 PM CDT TUE JUN 10 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST WISCONSIN...
  INCLUDING THE FOLLOWING AREA...WAUKESHA.

* THROUGH WEDNESDAY EVENING.

* THE PHANTOM LAKE DAM IN MUKWONAGO IS IN DANGER OF FAILING.

* IF THE DAM FAILS...INTERSTATE 43 BETWEEN HIGHWAYS 83 AND 164 MAY
  NEED TO BE CLOSED. THERE ALSO COULD BE DAMAGING FLASH FLOODING
  DOWNSTREAM.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID FLOODING OF CREEKS...
STREAMS...RIVERS...AND URBAN AREAS IS POSSIBLE. FLASH FLOODING
CAN BE A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER
FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED.

$$

BORGHOFF/TZ
4 follow-up statements
000 
WGUS63 KMKX 110745
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 AM CDT WED JUN 11 2008

...DAM BETWEEN UPPER AND LOWER PHANTOM LAKE MAY FAIL...

.HEAVY RAINFALL OVER THE WEEKEND HAS CAUSED MANY LAKES...RIVERS AND 
STREAMS TO RISE RAPIDLY. THE WATER LEVEL ON LOWER PHANTOM LAKE NEAR 
MUKWONAGO REMAINS NEAR THE TOP OF THE DAM BETWEEN UPPER AND LOWER 
PHANTOM LAKES. ON TUESDAY...THE WATER WAS OVER TOPPING THE DAM AND 
SEEPING THROUGH THE ADJOINING ABUTMENT...PROMPTING LOCAL OFFICIALS 
TO CONSIDER A DAM FAILURE. 

EARLY THIS MORNING...THE WATER LEVELS ON LOWER PHANTOM LAKE HAS
DECREASED ABOUT ONE INCH...WHICH IS ENCOURAGING. HOWEVER...WATER
CONTINUED TO SEEP THROUGH THE ADJOINING ABUTMENT. 

HENCE A FLASH FLOOD WATCH WILL REMAIN IN EFFECT INTO THIS EVENING
DUE TO THE THREAT FOR A DAM FAILURE.

IF THE DAM FAILS...INTERSTATE 43 BETWEEN HIGHWAYS 83 AND 164 MAY
NEED TO BE CLOSED. EMERGENCY SERVICES IS NOTIFYING DOWNSTREAM
RESIDENTS AND INVESTIGATING CLOSURE OF HIGHWAY 83. THIS IS A LARGE
WATERSHED AND BECAUSE OF THIS...THE WATER MAY REMAIN HIGH FOR
SEVERAL DAYS.
 
WIZ065-120000-
/O.CON.KMKX.FF.A.0002.000000T0000Z-080612T0000Z/
/00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA-
INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD
245 AM CDT WED JUN 11 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

FLASH FLOOD WATCH CONTINUES FOR 

*  A PORTION OF SOUTHEAST WISCONSIN...
   INCLUDING WAUKESHA.

* THROUGH THIS EVENING.

* THE PHANTOM LAKE DAM IN MUKWONAGO IS IN DANGER OF FAILING.

* IF THE DAM FAILS...INTERSTATE 43 BETWEEN HIGHWAYS 83 AND 164 MAY
  NEED TO BE CLOSED. THERE ALSO COULD BE DAMAGING FLASH FLOODING
  DOWNSTREAM.

DAM SAFETY EXPERTS...WITH STATE AND LOCAL EMERGENCY SERVICES...ARE 
MONITORING THE DAM AND WILL ISSUE A PUBLIC STATEMENT AS CONDITIONS 
WARRANT. PLAN NOW SO YOU WILL KNOW WHAT TO DO IN AN EMERGENCY. KEEP 
INFORMED BY LISTENING TO LOCAL RADIO AND TELEVISION FOR STATEMENTS 
AND POSSIBLE WARNINGS. FOLLOW THE ADVICE OF PUBLIC SAFETY OFFICIALS.

$$
MBK
000 
WGUS63 KMKX 110836
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT WED JUN 11 2008

...HEAVY RAINFALL EXPECTED THURSDAY AND THURSDAY NIGHT...

.A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. 
THUNDERSTORMS ARE EXPECTED TO DEPOSIT HEAVY RAINFALL OF ONE TO
TWO INCHES DURING THIS TIME.

THE HEAVY RAINFALL WILL SERVE TO AGGRAVATE THE ALREADY WET
CONDITIONS OVER THE REGION. MANY LAKES...RIVERS AND STREAMS WILL 
REMAIN IN A FLOODED STATE WHEN THIS PERIOD OF RAIN ARRIVES ON
THURSDAY. THE HEAVY RAINFALL MAY CAUSE ANOTHER ROUND OF FLASH
FLOODING.

ALSO...THE DAM BETWEEN UPPER AND LOWER PHANTOM LAKE NEAR MUKWONAGO MAY
YET FAIL TODAY. THE WATER LEVEL ON LOWER PHANTOM LAKE REMAINS
NEAR THE TOP OF THE DAM BETWEEN UPPER AND LOWER PHANTOM LAKES. ON
TUESDAY...THE WATER WAS OVER TOPPING THE DAM AND SEEPING THROUGH
THE ADJOINING ABUTMENT...PROMPTING LOCAL OFFICIALS TO CONSIDER A
DAM FAILURE.

EARLY THIS MORNING...THE WATER LEVELS ON LOWER PHANTOM LAKE HAD DECREASED
ABOUT ONE INCH...WHICH IS ENCOURAGING. HOWEVER...WATER CONTINUED
TO SEEP THROUGH THE ADJOINING ABUTMENT.

HENCE A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THE AREA
AROUND PHANTOM LAKE INTO THIS EVENING DUE TO THE THREAT FOR A DAM
FAILURE.

IF THE DAM FAILS...INTERSTATE 43 BETWEEN HIGHWAYS 83 AND 164 MAY
NEED TO BE CLOSED. EMERGENCY SERVICES IS NOTIFYING DOWNSTREAM
RESIDENTS AND INVESTIGATING CLOSURE OF HIGHWAY 83. THIS IS A
LARGE WATERSHED AND BECAUSE OF THIS...THE WATER MAY REMAIN HIGH
FOR SEVERAL DAYS.

WIZ065-111645-
/O.NEW.KMKX.FF.A.0003.080612T1700Z-080613T1100Z/
/O.CON.KMKX.FF.A.0002.000000T0000Z-080612T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA-
INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD
336 AM CDT WED JUN 11 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING 
  AREA...WAUKESHA.

* THROUGH THIS EVENING

* THE PHANTOM LAKE DAM IN MUKWONAGO IS IN DANGER OF FAILING.

* IF THE DAM FAILS...INTERSTATE 43 BETWEEN HIGHWAYS 83 AND 164 
  MAY NEED TO BE CLOSED. THERE ALSO COULD BE DAMAGING FLASH 
  FLOODING DOWNSTREAM. 

DAM SAFETY EXPERTS...WITH STATE AND LOCAL EMERGENCY SERVICES...
ARE MONITORING THE DAM AND WILL ISSUE A PUBLIC STATEMENT AS
CONDITIONS WARRANT. PLAN NOW SO YOU WILL KNOW WHAT TO DO IN AN
EMERGENCY. KEEP INFORMED BY LISTENING TO LOCAL RADIO AND
TELEVISION FOR STATEMENTS AND POSSIBLE WARNINGS. FOLLOW THE ADVICE
OF PUBLIC SAFETY OFFICIALS.

A FLASH FLOOD WATCH HAS ALSO BEEN ISSUED FOR WAUKESHA COUNTY FROM
THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. EXPECTED HEAVY RAINFALL
MAY CAUSE AN ADDITIONAL PERIOD OF FLASH FLOODING. 

$$

WIZ046-047-051-052-056>060-062>064-066>072-111645-
/O.NEW.KMKX.FF.A.0003.080612T1700Z-080613T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-MILWAUKEE-LAFAYETTE-GREEN-
ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
336 AM CDT WED JUN 11 2008

...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL WISCONSIN...
  SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN...INCLUDING 
  THE FOLLOWING AREAS...IN EAST CENTRAL WISCONSIN...FOND DU LAC 
  AND SHEBOYGAN. IN SOUTH CENTRAL WISCONSIN...COLUMBIA...DANE...
  GREEN...GREEN LAKE...IOWA...LAFAYETTE...MARQUETTE...ROCK AND 
  SAUK. IN SOUTHEAST WISCONSIN...DODGE...JEFFERSON...KENOSHA...
  MILWAUKEE...OZAUKEE...RACINE...WALWORTH AND WASHINGTON.

* FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT

* HEAVY RAINFALL OF ONE TO TWO INCHES WILL WORSEN THE ALREADY WET
  CONDITIONS ACROSS THE REGION...AND MAY CAUSE AN ADDITIONAL
  PERIOD OF FLASH FLOODING. 

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID FLOODING OF
CREEKS...STREAMS... RIVERS...AND URBAN AREAS IS POSSIBLE. FLASH
FLOODING CAN BE A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR
LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED.

$$
MBK
000 
WGUS63 KMKX 111822
FFAMKX

FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
122 PM CDT WED JUN 11 2008

...HEAVY RAINFALL EXPECTED THURSDAY AND THURSDAY NIGHT...

.A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN FOR THURSDAY AFTERNOON THROUGH THURSDAY
NIGHT. THUNDERSTORMS ARE EXPECTED TO DEPOSIT HEAVY RAINFALL OF ONE
HALF TO ONE AND ONE HALF INCHES DURING THIS TIME. LOCALLY HIGHER
AMOUNTS ARE POSSIBLE. 

THE HEAVY RAINFALL WILL SERVE TO AGGRAVATE THE ALREADY WET
CONDITIONS OVER THE REGION. MANY LAKES...RIVERS AND STREAMS WILL
REMAIN IN A FLOODED STATE WHEN THIS PERIOD OF RAIN ARRIVES ON
THURSDAY. THE HEAVY RAINFALL MAY CAUSE ANOTHER ROUND OF FLASH
FLOODING.

ALSO...THE DAM BETWEEN UPPER AND LOWER PHANTOM LAKE NEAR
MUKWONAGO MAY YET FAIL TODAY. THE WATER LEVEL ON LOWER PHANTOM
LAKE REMAINS NEAR THE TOP OF THE DAM BETWEEN UPPER AND LOWER
PHANTOM LAKES. ON TUESDAY...THE WATER WAS OVER TOPPING THE DAM AND
SEEPING THROUGH THE ADJOINING ABUTMENT...PROMPTING LOCAL OFFICIALS
TO CONSIDER A DAM FAILURE.

EARLY THIS MORNING...THE WATER LEVELS ON LOWER PHANTOM LAKE HAD
DECREASED ABOUT ONE INCH...WHICH IS ENCOURAGING. HOWEVER...WATER
CONTINUED TO SEEP THROUGH THE ADJOINING ABUTMENT.

HENCE A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THE AREA
AROUND PHANTOM LAKE INTO THIS EVENING DUE TO THE THREAT FOR A DAM
FAILURE.

IF THE DAM FAILS...INTERSTATE 43 BETWEEN HIGHWAYS 83 AND 164 MAY
NEED TO BE CLOSED. EMERGENCY SERVICES IS NOTIFYING DOWNSTREAM
RESIDENTS AND INVESTIGATING CLOSURE OF HIGHWAY 83. THIS IS A
LARGE WATERSHED AND BECAUSE OF THIS...THE WATER MAY REMAIN HIGH
FOR SEVERAL DAYS.

WIZ065-120230-
/O.CON.KMKX.FF.A.0002.000000T0000Z-080612T0000Z/
/O.CON.KMKX.FF.A.0003.080612T1700Z-080613T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA-
INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD
122 PM CDT WED JUN 11 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH LATE THURSDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING 
  AREA...WAUKESHA.

* UNTIL 7 PM CDT THIS EVENING

* THE PHANTOM LAKE DAM IN MUKWONAGO IS IN DANGER OF FAILING.

* IF THE DAM FAILS...INTERSTATE 43 BETWEEN HIGHWAYS 83 AND 164 
  MAY NEED TO BE CLOSED. THERE ALSO COULD BE DAMAGING FLASH 
  FLOODING DOWNSTREAM. 

DAM SAFETY EXPERTS...WITH STATE AND LOCAL EMERGENCY SERVICES...
ARE MONITORING THE DAM AND WILL ISSUE A PUBLIC STATEMENT AS
CONDITIONS WARRANT. PLAN NOW SO YOU WILL KNOW WHAT TO DO IN AN
EMERGENCY. KEEP INFORMED BY LISTENING TO LOCAL RADIO AND
TELEVISION FOR STATEMENTS AND POSSIBLE WARNINGS. FOLLOW THE
ADVICE OF PUBLIC SAFETY OFFICIALS.

A FLASH FLOOD WATCH HAS ALSO BEEN ISSUED FOR WAUKESHA COUNTY FROM
THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. EXPECTED HEAVY
RAINFALL MAY CAUSE AN ADDITIONAL PERIOD OF FLASH FLOODING.

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING 
  AREA...WAUKESHA.

* FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT

* THE PHANTOM LAKE DAM IN MUKWONAGO IS IN DANGER OF FAILING.

* IF THE DAM FAILS...INTERSTATE 43 BETWEEN HIGHWAYS 83 AND 164 
  MAY NEED TO BE CLOSED. THERE ALSO COULD BE DAMAGING FLASH 
  FLOODING DOWNSTREAM. 

DAM SAFETY EXPERTS...WITH STATE AND LOCAL EMERGENCY SERVICES...
ARE MONITORING THE DAM AND WILL ISSUE A PUBLIC STATEMENT AS
CONDITIONS WARRANT. PLAN NOW SO YOU WILL KNOW WHAT TO DO IN AN
EMERGENCY. KEEP INFORMED BY LISTENING TO LOCAL RADIO AND
TELEVISION FOR STATEMENTS AND POSSIBLE WARNINGS. FOLLOW THE
ADVICE OF PUBLIC SAFETY OFFICIALS.

A FLASH FLOOD WATCH HAS ALSO BEEN ISSUED FOR WAUKESHA COUNTY FROM
THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. EXPECTED HEAVY
RAINFALL MAY CAUSE AN ADDITIONAL PERIOD OF FLASH FLOODING.

$$

WIZ046-047-051-052-056>060-062>064-066>072-120230-
/O.CON.KMKX.FF.A.0003.080612T1700Z-080613T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-MILWAUKEE-LAFAYETTE-GREEN-
ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
122 PM CDT WED JUN 11 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH LATE THURSDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN 
  AND SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  EAST CENTRAL WISCONSIN...FOND DU LAC AND SHEBOYGAN. IN SOUTH 
  CENTRAL WISCONSIN...COLUMBIA...DANE...GREEN...GREEN LAKE...
  IOWA...LAFAYETTE...MARQUETTE...ROCK AND SAUK. IN SOUTHEAST 
  WISCONSIN...DODGE...JEFFERSON...KENOSHA...MILWAUKEE...
  OZAUKEE...RACINE...WALWORTH AND WASHINGTON.

* FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT

* HEAVY RAINFALL OF ONE HALF TO ONE AND ONE HALF INCHES WILL
  WORSEN THE ALREADY WET CONDITIONS ACROSS THE REGION...AND MAY
  CAUSE AN ADDITIONAL PERIOD OF FLASH FLOODING.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID FLOODING OF CREEKS...
STREAMS... RIVERS...AND URBAN AREAS IS POSSIBLE. FLASH FLOODING
CAN BE A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER
FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED.

$$
WOOD
000 
WGUS63 KMKX 112116
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
416 PM CDT WED JUN 11 2008

...HEAVY RAINFALL EXPECTED THURSDAY AND THURSDAY NIGHT...

.A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN FOR THURSDAY AFTERNOON THROUGH THURSDAY
NIGHT. THUNDERSTORMS ARE EXPECTED TO DEPOSIT HEAVY RAINFALL OF
ONE HALF TO ONE AND ONE HALF INCHES DURING THIS TIME. LOCALLY
HIGHER AMOUNTS ARE POSSIBLE.

THE HEAVY RAINFALL WILL SERVE TO AGGRAVATE THE ALREADY WET
CONDITIONS OVER THE REGION. MANY LAKES...RIVERS AND STREAMS WILL
REMAIN IN A FLOODED STATE WHEN THIS PERIOD OF RAIN ARRIVES ON
THURSDAY. THE HEAVY RAINFALL MAY CAUSE ANOTHER ROUND OF FLASH
FLOODING.

ALSO...THE DAM BETWEEN UPPER AND LOWER PHANTOM LAKE NEAR
MUKWONAGO MAY YET FAIL THROUGH THURSDAY NIGHT. THE WATER LEVEL ON
LOWER PHANTOM LAKE REMAINS NEAR THE TOP OF THE DAM BETWEEN UPPER
AND LOWER PHANTOM LAKES. ON TUESDAY...THE WATER WAS OVER TOPPING
THE DAM AND SEEPING THROUGH THE ADJOINING ABUTMENT...PROMPTING
LOCAL OFFICIALS TO CONSIDER A DAM FAILURE.

EARLY THIS MORNING...THE WATER LEVELS ON LOWER PHANTOM LAKE HAD
DECREASED ABOUT ONE INCH...WHICH WAS ENCOURAGING. HOWEVER...WATER
CONTINUED TO SEEP THROUGH THE ADJOINING ABUTMENT.

HENCE...A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THE AREA
AROUND PHANTOM LAKE THROUGH THURSDAY NIGHT...DUE TO THE THREAT FOR
A DAM FAILURE.

IF THE DAM FAILS...INTERSTATE 43 BETWEEN HIGHWAYS 83 AND 164 MAY
NEED TO BE CLOSED. EMERGENCY SERVICES IS NOTIFYING DOWNSTREAM
RESIDENTS AND INVESTIGATING CLOSURE OF HIGHWAY 83. THIS IS A
LARGE WATERSHED AND BECAUSE OF THIS...THE WATER MAY REMAIN HIGH
FOR SEVERAL DAYS.

WIZ065-120530-
/O.CAN.KMKX.FF.A.0002.000000T0000Z-080612T0000Z/
/O.EXT.KMKX.FF.A.0003.080611T2116Z-080613T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAUKESHA-
INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD
416 PM CDT WED JUN 11 2008

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING 
  AREA...WAUKESHA.

* THROUGH FRIDAY MORNING

* THE PHANTOM LAKE DAM IN MUKWONAGO IS IN DANGER OF FAILING.

* IF THE DAM FAILS...INTERSTATE 43 BETWEEN HIGHWAYS 83 AND 164 MAY
  NEED TO BE CLOSED. THERE ALSO COULD BE DAMAGING FLASH FLOODING
  DOWNSTREAM.

DAM SAFETY EXPERTS...WITH STATE AND LOCAL EMERGENCY SERVICES...ARE
MONITORING THE DAM AND WILL ISSUE A PUBLIC STATEMENT AS CONDITIONS
WARRANT. PLAN NOW SO YOU WILL KNOW WHAT TO DO IN AN EMERGENCY.
KEEP INFORMED BY LISTENING TO LOCAL RADIO AND TELEVISION FOR
STATEMENTS AND POSSIBLE WARNINGS. FOLLOW THE ADVICE OF PUBLIC
SAFETY OFFICIALS.

A FLASH FLOOD WATCH HAS ALSO BEEN ISSUED FOR WAUKESHA COUNTY FROM
THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. EXPECTED HEAVY RAINFALL
MAY CAUSE AN ADDITIONAL PERIOD OF FLASH FLOODING.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID FLOODING OF
CREEKS...STREAMS...RIVERS...AND URBAN AREAS IS POSSIBLE. FLASH
FLOODING CAN BE A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR
LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED.

$$

WIZ046-047-051-052-056>060-062>064-066>072-120530-
/O.EXT.KMKX.FF.A.0003.080612T1700Z-080613T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-MILWAUKEE-LAFAYETTE-GREEN-
ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...MILWAUKEE...DARLINGTON...MONROE...JANESVILLE...
BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
416 PM CDT WED JUN 11 2008

...FLASH FLOOD WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN 
  AND SOUTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  EAST CENTRAL WISCONSIN...FOND DU LAC AND SHEBOYGAN. IN SOUTH 
  CENTRAL WISCONSIN...COLUMBIA...DANE...GREEN...GREEN LAKE...
  IOWA...LAFAYETTE...MARQUETTE...ROCK AND SAUK. IN SOUTHEAST 
  WISCONSIN...DODGE...JEFFERSON...KENOSHA...MILWAUKEE...
  OZAUKEE...RACINE...WALWORTH AND WASHINGTON.

* FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING

* HEAVY RAINFALL OF ONE HALF TO ONE AND ONE HALF INCHES WILL
  WORSEN THE ALREADY WET CONDITIONS ACROSS THE REGION...AND MAY
  CAUSE AN ADDITIONAL PERIOD OF FLASH FLOODING.

A FLASH FLOOD WATCH IS ISSUED WHEN RAPID FLOODING OF
CREEKS...STREAMS...RIVERS...AND URBAN AREAS IS POSSIBLE. FLASH
FLOODING CAN BE A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR
LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED.

$$
WOOD/KAPELA

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood watch went out at Jun 10, 3:14 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 10, 3:14 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT TUE JUN 10 2008

.SHORT TERM...

WARM FRONT PUSHES NORTHWARD FROM CENTRAL IOWA TO THE
MINNESOTA/IOWA BORDER TONIGHT...EXTENDING EAST SOUTHEAST INTO
SOUTHWESTERN WISCONSIN. FAIRLY ROBUST LOW LEVEL FRONTOGENESIS SEEN
ON THE NAM AND GFS OVER MAINLY THE NORTHERN AND NORTHWESTERN HALF OF
THE FORECAST AREA DURING THIS TIME.

HOWEVER...SOME QUESTION AS TO HOW MUCH MOISTURE WILL BE AVAILABLE.
SURFACE DEW POINTS NOT EXPECTED TO RISE MUCH TONIGHT...WITH AIR
COLUMN SOMEWHAT DRY. WEAK ELEVATED CAPE SHOWN ON AREA FORECAST
SOUNDINGS. SO...GIVEN THE UNCERTAINTY INVOLVED...WILL GO WITH A LOW
CHANCE POP IN THE NORTH TO NORTHWEST HALF...AND SLIGHT CHANCE
ELSEWHERE.

SURFACE AIR PARCEL TRAJECTORY FORECAST INDICATED AIRMASS FOR TONIGHT
FROM SOUTHEAST IOWA...WHERE LOWS THIS MORNING WERE IN THE MID 50S.
WILL GO MID TO UPPER 50S GIVEN WARM AIR ADVECTION REGIME.
TEMPERATURES MAY BE COOLER IN FAR NORTHEAST COUNTIES...WITH BRISK
NORTHEAST WINDS POSSIBLE...DUE TO A POSSIBLE PNEUMONIA FRONT MOVING
SOUTH DOWN THE LAKESHORE MAINLY AFTER MIDNIGHT.

NEXT UPPER LOW OVER MONTANA WILL DRIFT NORTHEAST TO ND/S CANADA
REGION THURSDAY WITH DEVELOPING UPPER DIFLUENCE ACROSS THE AREA.

MODELS SHOW SOME PVA BUT THIS MAY BE MORE AN EFFECT OF CONVECTIVE
FEEDBACK. HIGH PRESSURE OVER THE EASTERN GREAT LAKES.

MAIN SURFACE LOW WILL BE OVER THE ND AREA THURSDAY...WITH A TRAILING
COLD FRONT PUSHING INTO THE FORECAST AREA THURSDAY AND THURSDAY
NIGHT. CAPE RAISES TO NEAR 2000 J/KG ON NAM...SO THUNDERSTORMS
WILL BECOME INCREASINGLY LIKELY. SEVERE PARAMETERS SHOWING EHIS
BETWEEN 1.5 AND 2.0 WITH BULK RICHARDSON NUMBERS AROUND 20 TO 30.
PCPBLE WATER VALUES NEAR 1.8...SO SOME HEAVIER RAINFALL POSSIBLE
AGAIN WITH MODELS INDICATING 1.5 TO 2 INCHES OR RAINFALL POSSIBLE.
CERTAINLY NOT WANTED WITH RIVERS ALREADY NEAR RECORD LEVELS.
FLASH FLOOD WATCHES MAY BE NEEDED.

GFS AND ECMWF IS FAIRLY SIMILAR IN TAKING WESTERN UPPER LOW INTO
SOUTHERN CANADA ON FRIDAY...PUSHING COLD FRONT INTO THE UPPER OHIO
VALLEY...ALTHOUGH FRONT MAY BE CLOSE ENOUGH TO CONTINUE CHANCE OF
SHOWERS IN THE FAR SOUTHEAST FRIDAY.

.LONG TERM...

UPPER LOW PUSHES NORTHEAST TO NEAR JAMES BAY ON SATURDAY...WITH
GENERAL WNW UPPER FLOW SATURDAY NIGHT AND SUNDAY. TIMING OF WEAK
SHORTWAVES EMBEDDED IN THE WNW UPPER FLOW DIFFICULT TO TIME.

UPPER RIDGE NOW FORECAST TO BUILD OVER THE EASTERN DAKOTAS OR
MINNESOTA BY WEDNESDAY.

&&

.AVIATION...

EXPECT VFR CONDITIONS THROUGH 00Z THURSDAY ACROSS ALL
TAF SITES. GUSTY WEST WINDS SHOULD SUBSIDE TOWARD SUNSET. ANY
SHOWERS OR STORMS THROUGH THE PERIOD TOO WIDELY SCATTERED TO MENTION
IN TAFS AT THIS TIME. POSSIBLE PNEUMONIA FRONT COULD BRING SOME
GUSTY NORTHEAST WINDS TO KMKE AND KENW LATER TONIGHT...BEGINNING
AROUND 08Z WEDNESDAY AT KMKE...AND AROUND 10Z WEDNESDAY AT KENW.
THEY SHOULD LAST FOR AT LEAST A FEW HOURS BEFORE SUBSIDING. WILL ADD
SOME GUSTS FOR THIS PERIOD IN THE 00Z WEDNESDAY TAFS.

&&

.MARINE...WILL CONTINUE SMALL CRAFT ADVISORY UNTIL 01Z WEDNESDAY FOR
THE NEARSHORE WATERS. WINDS HAVE BEEN GUSTING TO AROUND 25 KNOTS AT
TIMES AT THE GLERL SITES AND THE SHEBOYGAN CMAN. THESE GUSTS ARE
MAINLY CONFINED TO THE SHORELINE AND HARBORS...AS SOLID TEMPERATURE
INVERSION OVER THE LAKE PREVENTS MIXING PER ABSENCE OF GUSTS FROM
THE SOUTH MID LAKE BUOY. GUSTS SHOULD SUBSIDE TOWARD SUNSET.

AFOREMENTIONED PNEUMONIA FRONT SHOULD REACH THE NORTHERN LAKE ZONES
BY 06Z WEDNESDAY...QUICKLY MOVING DOWN THE LAKESHORE TO WINTHROP
HARBOR ILLINOIS BY 12Z WEDNESDAY. WINDS SHOULD QUICKLY SHIFT
NORTHEAST AT 10 TO 20 KNOTS...WITH GUSTS TO 30 KNOTS OR HIGHER
POSSIBLE. THESE CONDITIONS SHOULD LAST FOR AT LEAST A FEW HOURS
BEFORE SUBSIDING. GIVEN UNCERTAINTY WITH TIMING AND MAGNITUDE OF
WINDS...WILL NOT ISSUE ANOTHER SMALL CRAFT ADVISORY AT THIS TIME.
THIS MAY BE NEEDED LATER TONIGHT IF THESE CONDITIONS DEVELOP.

&&

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR LMZ643>646.

&&

SHORT/LONG TERM...06/HENTZ
AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Jun 10, 4:23 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT TUE JUN 10 2008

WIZ046-047-051-052-056>060-062>072-111415-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
423 PM CDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

WIDESPREAD HEAVY RAINFALL OVER THE WEEKEND HAS CAUSED MANY RIVERS
AND STREAMS ACROSS SOUTHERN WISCONSIN TO EXCEED FLOOD STAGE...OR
ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL
EXCEED RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION
SERVICES INTERNET PAGE FOR DETAILS.

SEVERAL ROADS AND BRIDGES REMAIN CLOSED DUE TO HIGH WATER.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THE THUNDERSTORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS MOST OF THE AREA WEDNESDAY
AFTERNOON...CONTINUING INTO FRIDAY. THUNDERSTORMS ARE LIKELY OVER
SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN THURSDAY
AFTERNOON...AND ACROSS THE ENTIRE AREA THURSDAY NIGHT.

THE THUNDERSTORMS ON THURSDAY AFTERNOON AND THURSDAY NIGHT MAY
BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. IF THIS OCCURS...IT WILL
AGGRAVATE ANY EXISTING FLOODING PROBLEMS ACROSS THE AREA.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ643>646-111415-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
423 PM CDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM THIS EVENING FOR
FREQUENT WIND GUSTS TO 25 KNOTS.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THE THUNDERSTORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LEVELS.

A PNEUMONIA FRONT IS EXPECTED TO MOVE DOWN THE NEARSHORE WATERS
AFTER MIDNIGHT TONIGHT. AN ABRUPT WIND SHIFT TO THE NORTHEAST IS
EXPECTED...WITH WINDS POSSIBLY GUSTING TO 30 KNOTS FOR A FEW HOURS.
THIS WILL CREATE LOCALLY HIGH WAVES UP TO 3 FEET NEAR THE
SHORELINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON...AND
AGAIN THURSDAY THROUGH FRIDAY. THUNDERSTORMS ARE LIKELY THURSDAY
NIGHT. SOME STORMS MAY APPROACH SEVERE LEVELS THURSDAY AFTERNOON AND
THURSDAY NIGHT.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 10, 12:59 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1259 PM CDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       WATERTOWN               43.19N 88.72W
06/09/2008  M13.50 INCH      JEFFERSON          WI   TRAINED SPOTTER

            DELAYED REPORT. TOTAL RAINFALL OVER 4 DAY PERIOD FROM
            JUNE 5TH THROUGH JUNE 8TH.

&&

KUHLMAN
Local storm report, Jun 10, 5:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 PM CDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             2 ENE DELAFIELD         43.08N 88.36W
06/07/2008  M4.25 INCH       WAUKESHA           WI   PUBLIC

            DELAYED REPORT OF A MEASURED 5 INCH HAIL STONE FROM
            SATURDAY JUNE 7TH. THE HAIL STONE FELL JUST WEST OF
            PEWAUKEE LAKE...AND JUST TO THE EAST OF HIGHWAY
            83...NORTH OF NAGA-WAUKEE GOLF COURSE ON THE EAST SIDE OF
            DELAFIELD.

&&

LAMERS
Local storm report, Jun 10, 5:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             2 ENE DELAFIELD         43.08N 88.36W
06/07/2008  M5.00 INCH       WAUKESHA           WI   PUBLIC

            DELAYED REPORT OF A MEASURED 5 INCH HAIL STONE FROM
            SATURDAY JUNE 7TH. THE HAIL STONE FELL JUST WEST OF
            PEWAUKEE LAKE...AND JUST TO THE EAST OF HIGHWAY
            83...NORTH OF NAGA-WAUKEE GOLF COURSE ON THE EAST SIDE OF
            DELAFIELD.

&&

EDITED BECAUSE SOFTWARE WOULD NOT ALLOW AN ENTRY HIGHER THAN 4.25
INCHES.

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:38 PM CDTRiver Flood WarningMKXJefferson, Rock45 days
Jun 10, 2:53 PM CDTRiver Flood WarningMKXMilwaukee44 hr
Jun 10, 3:17 PM CDTRiver Flood WarningMKXGreen Lake, Waushara, Winnebago34 days
Jun 10, 3:35 PM CDTRiver Flood WatchMKXSauk7 hr

Nearby

Flash Flood Watches in Wisconsin, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.